# SDR HEEA0014296

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Element
- Part number: 806966
- Condition: Defective
- Location: Hyd Sys
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ELEMENT CAUSES BYPASS BUTTON TO POP. SCRAPPED PART AT PHI.
